# SDR DALA2023061204781

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 85,802 hours, 11,199 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 AFTER PARKING SEA (ENGS SHUT DOWN) ALL DOORS SHOWED RED CABIN PRESS LIGHT. DIFF PRESS WAS 0 AT THE TIME. CORRECTIVE ACTION: T/S. NO ASSOCIATED DIFF CABIN PRESSURE MSGS. (4730770)
